Journal article icon

Journal article

DISSIPATIVE MAPPINGS AND WELL-BEHAVED DERIVATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-18.3.527

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
18
Issue:
DEC
Pages:
527-533
Publication date:
1978-01-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:a7e6a309-34c0-47a9-a607-54aadbdb345a
Source identifiers:
24963
Local pid:
pubs:24963

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP